Alert archive / Georgia / Flash Flood Warnings in 2025

Flash Flood Warning 11, NWS Atlanta, GA

June 12, 2025Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this flash flood warning at Jun 12, 2025, 8:32 PM EDT for Telfair County, Wheeler County, Georgia. It was in force for 5 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2025, 8:32 PM EDT (00:32 UTC)
Expired
Jun 13, 2025, 1:30 AM EDT
In force
5 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 8:58 PM EDTFLASH FLOOD2 S Scotland, GAFlooding on SR 27 in both directions at Heath Crossing Rd. All lanes closed.
Jun 12, 9:01 PM EDTFLASH FLOODScotland, GAReport from GA511 of flooding on SR 149 in both directions at McLendon St, with the left lane blocked.
Jun 12, 10:15 PM EDTRAIN 5.64Scotland, GAMesonet station SCTG1 Scotland.
Jun 12, 10:30 PM EDTFLASH FLOOD1 Nw Scotland, GAEmergency management reports a washout of the Norfolk Southern Railroad tracks near Scotland, GA and 3 feet of water over the dirt road between Scotland and McRae.
Jun 12, 10:40 PM EDTRAIN 4.212 W Scotland, GAMesonet station 9274D 2 W Scotland.
Jun 12, 11:00 PM EDTFLASH FLOODScotland, GAHADS station in Scotland reported 5.66 inches of rain, likely in just a 3-4 hour period.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2025-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2025-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
788 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

132 
WGUS52 KFFC 130032
FFWFFC
GAC271-309-130330-
/O.NEW.KFFC.FF.W.0011.250613T0032Z-250613T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
832 PM EDT Thu Jun 12 2025

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Central Telfair County in central Georgia...
  Central Wheeler County in central Georgia...

* Until 1130 PM EDT.

* At 832 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reports flooding in the city of
           Scotland.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  McRae, Alamo, Helena, Scotland, Jacksonville, Towns, Workmore, 
  Little Ocmulgee State Park and Spring Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3211 8291 3217 8285 3217 8274 3211 8269
      3201 8269 3193 8272 3189 8277 3188 8277
      3184 8281 3180 8295 3182 8299 3194 8301
      3208 8294

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
593 
WGUS52 KFFC 130233
FFWFFC
GAC271-309-130530-
/O.EXT.KFFC.FF.W.0011.000000T0000Z-250613T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1033 PM EDT Thu Jun 12 2025

The National Weather Service in Peachtree City has extended the

* Flash Flood Warning for...
  Central Telfair County in central Georgia...
  Central Wheeler County in central Georgia...

* Until 130 AM EDT.

* At 1033 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency Management and GA511 have both reported
           street flooding in Scotland, GA.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  McRae, Alamo, Helena, Scotland, Jacksonville, Towns, Workmore, 
  Little Ocmulgee State Park and Spring Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3211 8291 3217 8285 3217 8274 3211 8269
      3201 8269 3193 8272 3189 8277 3188 8277
      3184 8281 3180 8295 3182 8299 3194 8301
      3208 8294

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 7:54 PM EDT, 38 minutes earlier.

Area forecast discussion, Jun 12, 7:54 PM EDT, 38 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
754 PM EDT Thu Jun 12 2025

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Friday)
Issued at 245 PM EDT Thu Jun 12 2025

Vertically stacked southwest flow continues to push abundant
moisture into the region with PWATS this morning of 1.87" and model
guidance indicating values upwards of 2" through the next 5-days. The
stalling cut off low over the western gulf the TX/LA coast will
continue to provide broad and weak lift across the southeast.
Combining the moisture, warm June temperatures, and lift means
thunderstorms chances nearly every day, peaking in the afternoon
each day. Storms will likely be scattered in nature, however most
people will likely see at least a sprinkle.

CAPE values each afternoon are likely to exceed 1000-1500 J/Kg.
DCAPE values this morning were already over 400 J/Kg suggesting
afternoon values each afternoon could easily exceed 900 J/Kg. This
would allow storms to develop brief, but strong, gusty winds.
Otherwise the main hazards will be frequent lightning and locally
heavy rainfall. So whether your favorite outdoor activities are
Georgia classics like floating down the river, participating in
outdoor sports, or getting bit by mosquitos make sure to be weather
aware.

SM

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 245 PM EDT Thu Jun 12 2025

As the long term period begins on Saturday, a 500 mb trough will
extend from the Midwest towards the Lower Mississippi River Valley,
which will keep Georgia underneath southwesterly flow aloft as it
slowly advances eastward. Continued advection of warm and moist air
from the Gulf will keep dewpoints in the low to mid 70s and
precipitable water values between 1.75 and 2 inches during the
weekend and through the early parts of next week. Chances for
showers and thunderstorms will be higher than normal each day given
this ample moisture. Convective activity will be largely diurnally
driven, with low PoPs through much of the mornings, increasing
through the early afternoons, and peaking between 60-80% in the mid
to late afternoon hours each day. The southern end of the shortwave
advancing through the Tennessee Valley region on Sunday afternoon is
expected to contribute to locally higher chances still across the
far northern tier. While organized severe weather is not expected, a
few storms each day could become strong and capable of producing
frequent lightning and gusty winds. Furthermore, with high PWATs,
these storms will be efficient rainfall producers, which could lead
to isolated flooding concerns. Patchy fog will be possible during
the overnight and early morning hours, particularly where soils are
saturated from previous rainfall and cloud cover dissipates.

Considering the chances for showers and thunderstorms each day and
the associated cloud cover, high temperatures will run near normal
for mid-June this weekend, in the 80s across the area. Low
temperatures will closely reflect the dewpoints, and will run about
4-8 degrees above daily normals. Temperatures will begin to climb in
the early portions of next week, particularly to the south of the
Fall Line, where highs will rise into the low to mid 90s. These
temperatures, combined with the aforementioned dewpoints, will
contribute to maximum heat indices of 100-105 degrees in portions of
central Georgia on Monday through Wednesday.

King

&&

.AVIATION...
(00Z TAFS)
Issued at 737 PM EDT Thu Jun 12 2025

Chance for lingering -TSRA impacts at ATL thru 02Z tonight. A pd
of IFR cigs is likely between 10-15Z for northern TAF sites, and
beyond that, primarily SCT-BKN low VFR to MVFR cigs exp thru the
pd. Cannot rule out some low-VFR to MVFR vsbys in tandem, but
confidence is relatively low. Best chances for -TSRA on Friday
aftn will come between 18-24Z areawide, but may extend after
sunset depending on where initiation occurs. Winds will likely go
CALM/VRB overnight before picking back up out of the SSW at 4-7kts
by 14-15Z.

//ATL Confidence...00Z Update...
Medium confidence ceiling progression.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  84  69  85 /  70  70  60  80
Atlanta         70  85  71  86 /  50  60  50  80
Blairsville     64  79  65  81 /  60  70  60  90
Cartersville    69  86  69  87 /  50  60  50  80
Columbus        71  88  71  88 /  30  60  40  80
Gainesville     69  82  70  84 /  70  70  60  80
Macon           70  88  71  88 /  60  70  50  80
Rome            69  85  69  87 /  30  60  50  80
Peachtree City  69  87  69  86 /  40  60  40  70
Vidalia         71  89  72  88 /  50  80  50  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...SM
LONG TERM....King
AVIATION...96
Hazardous weather outlook, Jun 12, 6:43 PM EDT, 1 hour 49 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
643 PM EDT Thu Jun 12 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-132245-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
643 PM EDT Thu Jun 12 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms expected across north and central Georgia
this evening. Storms will be capable of producing frequent
lightning and heavy rainfall. A few strong storms capable of
producing gusty winds will also be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Daily numerous to widespread thunderstorms will continue across
parts of north and central Georgia through the weekend into next
week. Strong storms will be possible each day, but confidence in
the timing or coverage of any severe storms is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 12, 7:45 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
745 PM EDT Thu Jun 12 2025

GAZ109>112-130015-
Wheeler GA-Telfair GA-Montgomery GA-Dodge GA-
745 PM EDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of east central Dodge,
Telfair, Wheeler and west central Montgomery Counties through 815 PM
EDT...

At 745 PM EDT, a strong thunderstorm was near Workmore, or 8 miles
south of McRae, moving northeast at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McRae, Alamo, Mount Vernon, Helena, Lumber City, Glenwood, Ailey,
Scotland, Jacksonville, Towns, Horse Creek Wma, Spring Hill,
Landsburg, Jay Bird Springs, China Hill, Achord, Little Ocmulgee
State Park, Jordan, and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3181 8310 3217 8300 3215 8299 3220 8289
      3220 8286 3226 8278 3226 8269 3218 8254
      3190 8269 3186 8276 3185 8279 3184 8278
      3182 8284 3178 8286 3178 8289 3179 8290
      3178 8292 3179 8298 3178 8300
TIME...MOT...LOC 2345Z 205DEG 21KT 3194 8286

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 12, 7:48 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
748 PM EDT Thu Jun 12 2025

GAZ097-130015-
Laurens GA-
748 PM EDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of southern Laurens
County through 815 PM EDT...

At 747 PM EDT, a strong thunderstorm was near Cedar Grove, or 13
miles northwest of Alamo, moving north at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dublin, Cadwell, Rentz, Rockledge, Lowery, and Cedar Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3237 8311 3250 8293 3246 8268 3245 8269
      3243 8270 3241 8270 3239 8272 3235 8273
      3233 8275 3232 8273 3230 8274 3226 8278
      3220 8286 3220 8289 3215 8299
TIME...MOT...LOC 2347Z 194DEG 14KT 3231 8289

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 12, 8:11 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
811 PM EDT Thu Jun 12 2025

GAZ096-097-109-130045-
Bleckley GA-Laurens GA-Dodge GA-
811 PM EDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of west central
Laurens, northwestern Dodge and Bleckley Counties through 845 PM
EDT...

At 811 PM EDT, a strong thunderstorm was over Dubois, or 7 miles
southeast of Cochran, moving north at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cochran, Chester, Dubois, Coley Station, Gresston, Empire, Yonkers,
Roddy, Baileys Park, Rowland, Royal, Goldsboro, Rebie, and Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3226 8336 3227 8335 3229 8337 3250 8340
      3254 8332 3256 8324 3251 8310 3224 8320
TIME...MOT...LOC 0011Z 188DEG 20KT 3231 8327

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 12, 8:14 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
814 PM EDT Thu Jun 12 2025

GAZ097-130045-
Laurens GA-
814 PM EDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of north central
Laurens County through 845 PM EDT...

At 814 PM EDT, a strong thunderstorm was near Harlow, or near Dublin,
moving north at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dublin, East Dublin, Chappells Mill, Lovett, Harlow, and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3238 8285 3240 8303 3267 8305 3271 8290
      3264 8276
TIME...MOT...LOC 0014Z 187DEG 14KT 3244 8294

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 12, 8:16 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
816 PM EDT Thu Jun 12 2025

GAZ097-110>112-130045-
Wheeler GA-Telfair GA-Montgomery GA-Laurens GA-
816 PM EDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of southeastern
Laurens, northeastern Telfair, Wheeler and west central Montgomery
Counties through 845 PM EDT...

At 816 PM EDT, a strong thunderstorm was near Alamo, moving northeast
at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McRae, Alamo, Mount Vernon, Helena, Lumber City, Glenwood, Ailey,
Scotland, Towns, Spring Hill, Landsburg, Little Ocmulgee State Park,
and Jordan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3194 8268 3204 8291 3230 8284 3228 8264
      3217 8252
TIME...MOT...LOC 0016Z 204DEG 21KT 3211 8274

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 12, 8:20 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
820 PM EDT Thu Jun 12 2025

GAZ034-046>049-130045-
Morgan GA-Walton GA-Rockdale GA-Gwinnett GA-Newton GA-
820 PM EDT Thu Jun 12 2025

...Strong thunderstorms will impact portions of northeastern
Rockdale, west central Morgan, southeastern Gwinnett, Walton and
central Newton Counties through 845 PM EDT...

At 820 PM EDT, a line of strong thunderstorms was along a line
extending from near Rosebud to near Porterdale, and moving northeast
at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lawrenceville, Conyers, Monroe, Covington, Snellville, Loganville,
Dacula, Social Circle, Grayson, Oxford, Porterdale, Walnut Grove,
Rutledge, Between, Jersey, Georgia International Horse Park, Windsor,
Harbin, Nicholasville, and Big Haynes Creek Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3402 8388 3394 8380 3393 8380 3389 8375
      3364 8361 3351 8376 3352 8390 3374 8404
      3375 8403 3378 8406 3382 8409 3406 8402
TIME...MOT...LOC 0020Z 208DEG 18KT 3381 8402 3356 8386

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:11 PM EDTSpecial Weather StatementFFCBleckley34 min
Jun 12, 8:14 PM EDTSpecial Weather StatementFFCLaurens31 min
Jun 12, 8:16 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler29 min
Jun 12, 8:20 PM EDTSpecial Weather StatementFFCGwinnett, Newton, Walton25 min
Jun 12, 8:40 PM EDTSpecial Weather StatementFFCBleckley35 min
Jun 12, 8:42 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Jackson, Walton33 min
Jun 12, 8:48 PM EDTSpecial Weather StatementFFCGwinnett27 min
Jun 12, 8:56 PM EDTSpecial Weather StatementFFCMorgan, Walton34 min
Jun 12, 9:05 PM EDTSevere Thunderstorm WarningFFCBarrow, Hall, Jackson25 min
Jun 12, 9:13 PM EDTSpecial Weather StatementFFCHall32 min
Jun 12, 9:19 PM EDTSpecial Weather StatementFFCClarke, Oconee26 min
Jun 12, 9:29 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jun 12, 9:32 PM EDTSpecial Weather StatementFFCBarrow, Jackson13 min
Jun 12, 9:46 PM EDTSpecial Weather StatementFFCBanks, Hall, White29 min
Jun 12, 9:48 PM EDTSpecial Weather StatementFFCJackson27 min
Jun 12, 10:21 PM EDTRiver Flood WarningFFCGwinnett12 hr
Jun 12, 10:25 PM EDTRiver Flood WarningFFCGwinnett3 hr
Jun 12, 10:28 PM EDTFlash Flood WarningFFCGwinnett4 hr
Jun 12, 10:31 PM EDTFlash Flood WarningFFCBarrow3 hr
Jun 13, 4:41 PM EDTSpecial Weather StatementFFCCrisp, Dooly34 min
Jun 13, 5:14 PM EDTSpecial Weather StatementFFCDodge31 min
Jun 13, 5:42 PM EDTSpecial Weather StatementFFCDodge33 min
Jun 13, 6:35 PM EDTSpecial Weather StatementFFCTwiggs25 min
Jun 13, 6:46 PM EDTSpecial Weather StatementFFCDade, Walker29 min
Jun 13, 7:01 PM EDTSpecial Weather StatementFFCCoweta, Heard29 min
Jun 13, 7:09 PM EDTSpecial Weather StatementFFCBibb36 min
Jun 13, 7:22 PM EDTSpecial Weather StatementFFCMorgan23 min
Jun 13, 7:31 PM EDTSpecial Weather StatementFFCHall29 min
Jun 13, 7:33 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jun 13, 7:42 PM EDTSpecial Weather StatementFFCChattahoochee33 min
Jun 13, 7:43 PM EDTSpecial Weather StatementFFCMorgan32 min
Jun 13, 7:45 PM EDTSpecial Weather StatementFFCCrawford30 min
Jun 13, 7:54 PM EDTSpecial Weather StatementFFCMurray36 min
Jun 13, 7:59 PM EDTSpecial Weather StatementFFCCoweta, Fayette31 min

Nearby

Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.